# SDR P5CA2012101400039

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 48,334 hours, 7,809 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Trim Panel
- Condition: Torn
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 2.5 INCHES LONG TEAR TO THE MAIN DECK SIDE CARGO DOOR CUTOUT AREA & NBSP;AT BS 1920 SIDEWALL TRIM.
